| Model Number |
EGIARADMT |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during laparoscopic appendectomy by video, when the green button was unlocked, the handle was loose and was not possible to fire.Both stapler and reload were replaced to complete the case.There was no patient injury.